# SDR SWAA2021020239726

- Difficulty date: January 5, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON B.S. 328 FLOOR BEAM; UPPER SURFACE; W.L. 208.1; R.B.L. 47. / FLOOR BEAM AT BS 329; UPPER SURFACE; W.L. 208.1; RBL 47 REPAIRED IAW ATS ER 21-01022; REV IR; DATED 18-JAN-2021 AND PER EA NO: 21-153-00121 REV IR. 55981U 19JAN21
